i been on seroquel wen i was pregnant but i stop coupler weeks after i found out i was pregnant and now my child seems to have a behavior problem does that medication affects my child after i stop taking it
Ya know, I have a child with a developmental delay and found I had to let go of trying to figure out 'why'. It is what it is. Most physicians are careful about psychiatric patients. However, due to the nature of their disorder---- the risks outweigh the benefits of treating with medication during pregnancy. Seroquel is one that is used because its indications are for those that suffer disorders that are considered severe. Usually a lower dose is given. But doctors do a risk/benefit ratio and make the decisions after that.
I would say any number of reasons contribute to bad behavior in our kids. I would find out what the root cause is for your son (add/adhd, sensory, etc.) if anything and work on solutions for that.
Sandman has some good questions. good luck and peace
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.